Alert archive / Arkansas / Tornado Warnings in 2009

Tornado Warning 52, NWS Memphis, TN

July 30, 2009Phillips County, Arkansas; Coahoma County, Mississippi

NWS Memphis, TN issued this tornado warning at Jul 30, 2009, 3:36 PM CDT for Phillips County, Arkansas; Coahoma County, Mississippi. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2009, 3:36 PM CDT (20:36 UTC)
Expired
Jul 30, 2009, 4:30 PM CDT
In force
54 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Phillips County, AR, Coahoma County, MS

The radar

The Little Rock radar (KLZK), 134 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 3:59 PM CDTTORNADO3 Nne Crumrod, ARDAMAGE TO BUILDING IN LUNDELL. NUMEROUS TREES AND POWER LINES DOWN.
Jul 30, 4:00 PM CDTTSTM WND DMG12 Sw Elaine, ARCONCENTRATED DAMAGE OF TREES AND SEVERAL POWER LINES DOWN. ROOF TORN OFF OF HANGAR AT GRIFFIN AIRPORT. SOME AIRCRAFT DAMAGE. DAMAGE MAY BE FROM A TORNADO.
Jul 30, 4:00 PM CDTTORNADO 212 Sw Elaine, ARNWS STORM SURVEY TEAM CONCLUDED THAT AN EF-2 TORNADO MOVED ACROSS SOUTHERN PHILLIPS COUNTY ARKNASAS INTO EXTREME WESTERN COAHOMA COUNTY MISSISSIPPI. CONCENTRATED DAMAGE OF TREES AND SEVERAL POWER LINES DOWN. ROOF TORN OFF OF HANGAR AT GRIFFIN AIRPORT. SOME AIR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
906 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 302036
TORMEG
ARC107-MSC027-302130-
/O.NEW.KMEG.TO.W.0052.090730T2036Z-090730T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CDT THU JUL 30 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  PHILLIPS COUNTY IN EASTERN ARKANSAS...
  NORTHERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 430 PM CDT

* AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO 8 MILES SOUTHWEST OF WHITE
  RIVER NATIONAL WILDLIFE REFUGE...MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  INCLUDE CRUMROD...SHERARD...KINGS...FRIARS POINT AND JONESTOWN.
  THIS WARNING ALSO INCLUDES DESOTO LAKE...HORSESHOE LAKE AND OLD
  TOWN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3415 9108 3420 9109 3423 9106 3429 9107
      3430 9106 3434 9105 3435 9100 3439 9100
      3461 9070 3429 9041 3412 9088 3412 9110
      3414 9110
TIME...MOT...LOC 2036Z 239DEG 36KT 3413 9116

$$
3 follow-up statements
000 
WWUS54 KMEG 302044
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CDT THU JUL 30 2009

ARC107-MSC027-302130-
/O.CON.KMEG.TO.W.0052.000000T0000Z-090730T2130Z/
PHILLIPS AR-COAHOMA MS-
344 PM CDT THU JUL 30 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHERN
COAHOMA AND PHILLIPS COUNTIES...

AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR WHITE RIVER
NATIONAL WILDLIFE REFUGE...MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
INCLUDE CRUMROD...SHERARD...KINGS...JONESTOWN AND FRIARS POINT. THIS
WARNING ALSO INCLUDES DESOTO LAKE...HORSESHOE LAKE AND OLD TOWN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3415 9108 3420 9109 3423 9106 3429 9107
      3430 9106 3434 9105 3435 9100 3439 9100
      3461 9070 3429 9041 3412 9088 3412 9110
      3414 9110
TIME...MOT...LOC 2045Z 237DEG 24KT 3414 9111

$$
000 
WWUS54 KMEG 302050
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
350 PM CDT THU JUL 30 2009

ARC107-MSC027-302130-
/O.CON.KMEG.TO.W.0052.000000T0000Z-090730T2130Z/
PHILLIPS AR-COAHOMA MS-
350 PM CDT THU JUL 30 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHERN
COAHOMA AND PHILLIPS COUNTIES...

AT 349 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR WHITE RIVER NATIONAL WILDLIFE REFUGE...MOVING NORTHEAST AT 35
MPH.

ANOTHER AREA OF STRONG ROTATION HAS DEVELOPED BETWEEN ELAINE AND 
LAKE VIEW...MOVING NORTHEAST AT 35 MPH. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
INCLUDE CRUMROD...SHERARD...KINGS...JONESTOWN AND FRIARS POINT. THIS
WARNING ALSO INCLUDES DESOTO LAKE...HORSESHOE LAKE AND OLD TOWN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3415 9108 3420 9109 3423 9106 3429 9107
      3430 9106 3434 9105 3435 9100 3439 9100
      3461 9070 3429 9041 3412 9088 3412 9110
      3414 9110
TIME...MOT...LOC 2050Z 243DEG 32KT 3418 9104

$$
000 
WWUS54 KMEG 302101
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
401 PM CDT THU JUL 30 2009

ARC107-MSC027-302130-
/O.CON.KMEG.TO.W.0052.000000T0000Z-090730T2130Z/
PHILLIPS AR-COAHOMA MS-
401 PM CDT THU JUL 30 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHERN
COAHOMA AND PHILLIPS COUNTIES...

AT 359 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR MELLWOOD...OR 7 MILES SOUTHWEST OF ELAINE...MOVING NORTHEAST AT
45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
INCLUDE SHERARD...KINGS...FRIARS POINT AND JONESTOWN. THIS WARNING
ALSO INCLUDES DESOTO LAKE...HORSESHOE LAKE AND OLD TOWN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3415 9108 3420 9109 3423 9106 3429 9107
      3430 9106 3434 9105 3435 9100 3439 9100
      3461 9070 3429 9041 3412 9088 3412 9110
      3414 9110
TIME...MOT...LOC 2101Z 241DEG 40KT 3423 9089

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jul 30, 1:02 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 30, 1:02 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
102 PM CDT THU JUL 30 2009

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 1021 AM CDT THU JUL 30 2009/

UPDATE...
INCREASED POPS AND LOWERED HIGH TEMPERATURES FOR AREAS NORTH OF
INTERSTATE 40.

DISCUSSION...
AREA OF SHOWERS AND A FEW EMBEDDED THUNDERSTORMS CONTINUES TO MOVE
NORTH ACROSS THE FORECAST AREA THIS MORNING. BELIEVE THIS COMPLEX
OF THUNDERSTORMS WILL PREVENT HIGH TEMPERATURES FROM GETTING MUCH
ABOVE 80 DEGREES ACROSS WEST TENNESSEE...THE MISSOURI
BOOTHEEL...AND NORTHEAST ARKANSAS. ANOTHER COMPLEX OF THUNDERSTORMS
CURRENTLY ACROSS SOUTHWEST ARKANSAS WILL PUSH TOWARDS THE
MIDSOUTH LATER THIS AFTERNOON. CATEGORICAL POPS WILL BE THE RULE
TODAY WITH OFF AND ON WIDESPREAD SHOWERS AND THUNDERSTORMS AROUND
THE MIDSOUTH. CURRENT FLASH FLOOD WATCH LOOKS GOOD AND NO OTHER
CHANGES WERE NECESSARY.

KNS

PREV DISCUSSION... /ISSUED 256 AM CDT THU JUL 30 2009/

COLD FRONT AND ASSOCIATED SHORTWAVE WILL BEGIN TO MOVE INTO THE
MIDSOUTH BY LATER TODAY. WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS
IS EXPECTED TO DEVELOP OVER THE AREA THIS MORNING AHEAD OF THE
SYSTEM. EXPECT TODAY TO BE SIMILAR TO TUESDAY THUS WITH THE RAINY
CONDITIONS EXPECTED WILL GO BELOW GUIDANCE ON HIGHS. READINGS WILL
BE IN THE UPPER 70S TO LOWER 80S. THE THREAT FOR HEAVY RAIN AND
FLASH FLOODING WILL BE THE MAIN CONCERN WITH THIS SYSTEM. A FLASH
FLOOD WATCH HAS ALREADY BEEN ISSUED.

TONIGHT...EXPECT THE HEAVIEST RAIN TO MOVE INTO THE CWA DURING THE
LATE AFTERNOON TO EARLY EVENING HOURS AHEAD OF THE COLD FRONT. THE
FRONT SHOULD CLEAR WESTERN SECTIONS OF THE CWA BY 06Z ENDING THE
HEAVY RAIN THREAT. MAY NEED TO EXTEND FLASH FLOOD WATCH UNTIL 12Z
FOR EASTERN SECTIONS AS HEAVY RAIN WILL CONTINUE INTO FRIDAY
MORNING. LOWS WILL BE IN THE MID 60S TO LOWER 70S.

FRIDAY...COLD FRONT WILL STALL OUT SOUTH OF THE CWA. SOME LINGERING
RAIN MAY CONTINUE OVER EXTREME SOUTHERN OR SOUTHEASTERN SECTIONS OF
THE CWA. MEANWHILE...SOME DRIER AIR MAY FILTER INTO NORTHERN
SECTIONS OF THE CWA BEHIND THE FRONT. EXPECT HIGHS TO RETURN TO THE
MID 80S.

FRIDAY NIGHT INTO SATURDAY...FRONT WILL BEGIN TO LIFT BACK AS A WARM
FRONT...SPREADING RAIN BACK INTO THE MIDSOUTH. SOUTHERLY WINDS WILL
HELP BUMP HIGHS UP INTO AT LEAST THE UPPER 80S ON SATURDAY.

SATURDAY NIGHT INTO SUNDAY NIGHT...ANOTHER COLD FRONT WILL SWING
INTO THE MIDSOUTH...CONTINUING THE CHANCES FOR RAIN. SOME CLEARING
MAY OCCUR ACROSS NORTHWESTERN SECTIONS SUNDAY NIGHT BEHIND THE FRONT.

MONDAY THROUGH END OF FORECAST...THE MIDSOUTH STAYS IN NORTHWEST
FLOW THUS SMALL DISTURBANCES CAN BE EXPECTED TO MOVE IN AND OUT OF
THE CWA SETTING OFF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS.
BETTER CHANCES FOR RAIN MAY OCCUR TUESDAY AS ANOTHER COLD FRONT MAY
PUSH THROUGH THE CWA. FOR NOW WILL CONTINUE WITH SMALL POPS THROUGH
THE END OF THE FORECAST. TEMPERATURES MAY FINALLY RETURN TO THE
LOWER TO MID 90S BY WEDNESDAY AS THE UPPER RIDGE TRIES TO REBUILD BACK
INTO THE CWA. IF THIS OCCURS WEDNESDAY COULD BE A HOT AND HUMID DAY
WHICH COULD ALLOW HEAT INDICES TO AT LEAST RETURN OVER THE 100
DEGREE MARK POSSIBLY HIGHER.

KRM

&&

.AVIATION...
18Z TAFS

LARGE THUNDERSTORM COMPLEX WAS MAKING ITS WAY EASTWARD THROUGH AR
AT 18Z. LIGHTNING COVERAGE HAS BEEN SOMEWHAT LIMITED... AND HAVE
KEPT PREVAILING THUNDER TO A MINIMUM. BEST LIKELIHOOD FOR THUNDER
AND VSBY RESTRICTIONS LIKELY TO OCCUR IN THE 21Z TO 00Z TIME
FRAME... SLIGHTLY EARLIER AT KJBR.

IFR CIGS LIKELY BY 06Z...BEHIND THE EXITING UPPER LEVEL SHORTWAVE
TROF. THESE CIGS SHOULD KEEP VSBY FROM FALLING TOO LOW...BUT WILL
HAVE TO WATCH FOR BREAKS IN THE CLOUDS LATE THIS EVENING.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  80  71  86  72 / 100  90  10  30
MKL  80  69  84  65 / 100  90  20  20
JBR  79  68  86  67 / 100  60  10  20
TUP  85  72  83  70 /  80 100  50  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COAHOMA-DESOTO-
     QUITMAN-TATE-TUNICA.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
     PANOLA-PONTOTOC-PRENTISS-TALLAHATCHIE-TIPPAH-TISHOMINGO-
     UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DYER-LAKE-LAUDERDALE-
     OBION-SHELBY-TIPTON.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
     HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.

&&
Hazardous weather outlook, Jul 30, 3:49 AM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
349 AM CDT THU JUL 30 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-311200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
349 AM CDT THU JUL 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE MIDSOUTH THURSDAY
INTO THURSDAY EVENING. THE FLASH FLOOD WATCH WILL CONTINUE FOR EASTERN
AREAS OF THE MIDSOUTH THROUGH FRIDAY MORNING. WIDESPREAD SHOWERS
AND THUNDERSTORMS WILL PRODUCE HEAVY RAIN AND POSSIBLE FLASH
FLOODING. A FEW STRONG STORMS ARE ALSO POSSIBLE TODAY INTO THIS EVENING
WITH GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR FRIDAY
THROUGH SUNDAY. LOCALLY HEAVY RAINFALL MAY CONTINUE TO CREATE AN
ELEVATED RISK OF FLASH FLOODING. A FEW STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE...BUT ORGANIZED WIDESPREAD SEVERE
THUNDERSTORM DEVELOPMENT IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

KRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:39 AM CDTAreal Flood AdvisoryMEGCrittenden, Lee, Phillips, St. Francis3 hr
Jul 30, 3:14 PM CDTAreal Flood AdvisoryMEGCrittenden, Cross, Lee, Mississippi, Phillips, Poinsett and 1 more2 hr
Jul 30, 3:29 PM CDTSevere Thunderstorm WarningMEGPhillips61 min
Jul 30, 3:46 PM CDTTornado WarningMEGPoinsett44 min
Jul 30, 4:25 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips50 min
Jul 30, 4:30 PM CDTSevere Thunderstorm WarningMEGPhillips45 min
Jul 30, 4:36 PM CDTFlash Flood WarningMEGCrittenden, Lee, Phillips114 min
Jul 30, 4:18 PM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Yalobusha57 min
Jul 30, 4:20 PM CDTTornado WarningMEGDeSoto40 min
Jul 30, 4:54 PM CDTTornado WarningMEGDeSoto, Marshall51 min
Jul 30, 5:07 PM CDTFlash Flood WarningMEGBenton, DeSoto, Marshall, Panola, Tate3 hr
Jul 30, 5:10 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha50 min
Jul 30, 5:14 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more46 min
Jul 30, 5:26 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Tate38 min
Jul 30, 5:48 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Tippah and 1 more57 min
Jul 30, 5:56 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate, Tippah, Union64 min
Jul 30, 6:12 PM CDTFlash Flood WarningMEGAlcorn, Benton, Tippah3 hr
Jul 30, 6:16 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Prentiss, Tippah, Tishomingo and 1 more59 min
Jul 30, 6:31 PM CDTAreal Flood AdvisoryMEGAlcorn, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 4 more89 min

Nearby

Tornado Warnings in Arkansas, 2009Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.